# SDR XNOA1164

- Difficulty date: November 4, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727-200
- Aircraft serial: 20774
- Aircraft time: 49,424 hours, 47,084 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER STARTER CUTOUT ON ALL THREE ENGINES, FUEL FLOW DROPPED TO ZERO ON ALL THREE ENGINES.  REPAIRED WIRING AT R51 RELAY IN J9 BATT SHIELD PER B727 WD 24-53-11.  ENG GROUND RUN CHECKS GOOD IAW B727 72-00-00.  (CLOSED)
